# SDR 9620879967

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 2740 · Stabilizer Control System
- Part: Switches
- Condition: Malfunctioned
- Location: Rt Primary Trim
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY LONGITUDINAL TRIM FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FIRST OFFICER'S PRIMARY TRIM SWITCHES, OPERATIONAL CHECK NORMAL.
